# SDR USAASB97067

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE RIGHT EXTERIOR/INTERIOR OVERWING EXIT LIGHTS REMAIN ILLUMINATED ALL THE TIME.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT M3511 POSITION.  OPS CHECK GOOD.  (M)
